Discussions By Condition: Urinary conditions

Urine Odor w/blood for a few months

Posted In: Urinary conditions 2 Replies
  • Posted By: Anonymous
  • October 18, 2006
  • 03:36 PM

I have no pain when urinating, but blood is more now than before. Scared to death, my aunt died from bladder cancer in her 70's, I am 61. Rasing 2 grandkids, can't be down and can't be sick. Can it be damage from medicines? I have severe osteo and rhematoid arthritus, take generic Aleve, 5 or 6 times a day, Gloucosimin Chrondrotin, msm,diazipam, 5 mg at night, parafon forte(generic). I urinate frequently, 10 or more times a day, but I drink tea's and coffee,water,oj, and seldom a soda. Dr found an infection with a trace about 3 months ago, then went back for ck up, she saisd it looked good, I told her, great because I was concerened about the blood I had seen, she looked at my file again and said, "glad you said something, you now have a moderate amount of blood",I am changing DR's, so I am going to a new internal Dr today, but scared. Not telling my family, can't have them worry, they live far away, too. GrandKiddos don't need to know yet.Hubby is going with me tho, so I finally told him about 3 weeks ago. Glad he is able to go. He works 60 hours a week so we can take care of our blessings. Good man he is !!!! I am unable to work due to arthritus.
Just need moral support and ideas about other cases from too much of the Aleve product maybe.

Reply Flag this Discussion

2 Replies:

  • Even though I don't know you, my prayers will be with you..I hope everything comes out clear..good luck..
    Melody 5 Replies
    • November 5, 2006
    • 10:51 AM
    • 0
    Flag this Response
  • If you are taking Aleve that many times a day it is an overdose and can definately hurt you. Tell the doc.
    Junemarie 6 Replies
    • November 6, 2006
    • 08:47 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.